MathSciNet Relay Station
MathSciNet bibliographic data
MR931748 55P45 (55P35 55S20)
Williams, Frank The $H$-deviation of a lift. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1291–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement